# SDR RAIA00402003

- Difficulty date: February 2, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- Aircraft time: 17,748 hours, 18,927 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 2LA06691300
- Condition: Shorted
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COU - DURING LANDING AT STL CREW REPORTED SMOKE IN COCKPIT WITH NR 2 CONSOLE BACKLIGHTING C/B TRIPPED.  MAINTENANCE INSPECTED AND DEFERRED CONSOLE NR 2 BACKLIGHTING, PER MEL.  SUBSEQUENTLY CLEARED DMI BY REMOVING AND REPLACING CAPTAINS AFT LIGHTING ASSEMBLY.
